Nagoya Mathematical Journal

Note on blocks of symmetric groups

Tadasi Nakayama and Masaru Osima

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 2 (1951), 111-117.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118764745

Mathematical Reviews number (MathSciNet)
MR0040303

Zentralblatt MATH identifier
0042.02405

Subjects
Primary: 20.0X

Citation

Nakayama, Tadasi; Osima, Masaru. Note on blocks of symmetric groups. Nagoya Math. J. 2 (1951), 111--117. https://projecteuclid.org/euclid.nmj/1118764745


Export citation